Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized functions of symmetric matrices


Authors: Marvin Marcus and Morris Newman
Journal: Proc. Amer. Math. Soc. 16 (1965), 826-830
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0179182-4
MathSciNet review: 0179182
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Tres observaciones sobre el algebra lineal, Univ. Nac. Tucumán Rev. Ser. A 5 (1946), 147-150. MR 0020547 (8:561a)
  • [2] Marvin Marcus, On two classical theorems of I. Schur, Bull. Amer. Math Soc. 70 (1964), 685-688. MR 0164977 (29:2268)
  • [3] Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. 75 (1962), 47-62. MR 0136628 (25:96)
  • [4] -, The permanent of a symmetric matrix, Abstract 587-85, Notices Amer. Math. Soc. 8 (1961), 595.
  • [5] Marvin Marcus and Henryk Minc, Some results on doubly stochastic matrices, Proc. Amer. Math. Soc. 76 (1962), 571-579. MR 0139625 (25:3057)
  • [6] John Maxfield and Henryk Minc, A doubly stochastic matrix equivalent to a given matrix, Notices Amer. Math. Soc. 9 (1962), 309.
  • [7] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), 184-207. MR 1544291
  • [8] Richard Sinkhorn, On best doubly stochastic estimates, Notices Amer. Math. Soc. 9 (1962), 294.
  • [9] -, A relationship between arbitrary positive matrices and doubly stochastic matrices, Ann. Math. Statist. 35 (1964), 867-879. MR 0161868 (28:5072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179182-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society